Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Reddish patch near the eye after vaccination for an infant. No fever. Is it normal?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 683 Questions
My 6 months girl got her (2) vaccines yesterday and today afternoon, she woke up form her nap with a 3-inch red XXXXXXX by the side of her right eye. No fever, or any other symptom.
Posted Fri, 4 May 2012 in Child Health
Answered by Dr. Taher Kagalwala 59 minutes later

Thanks for the query.

I presume that she received the regular childhood shots that a six month old gets in your country. Perhaps she received the penta-vaccine and hepatitis B or even the pneumococcal conjugate vaccine.

None of these vaccines are known to produce the effect that you have mentioned in your question.

I have seen the picture. It is a simple reddish patch, not raised above the skin and not associated with inflammation or any other adverse phenomenon.

May I humbly suggest that you keep a watch on the rash for a few days? You could try application of a non-allergic baby cream or just Vaseline to see if it disappears. If it doesn't resolve in a few days, please visit her doctor to personally show it to him/her and take further guidance.

Hope this answers your query. Please accept the answer if you do not have any additional queries.

-Dr. Taher Kagalwala
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor